Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 47, NWS Newport/Morehead City, NC

July 19, 2016Beaufort County, Craven County, North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Jul 19, 2016, 2:29 PM EDT for Beaufort County, Craven County, North Carolina. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2016, 2:29 PM EDT (18:29 UTC)
Expired
Jul 19, 2016, 3:00 PM EDT
In force
31 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Beaufort County, NC, Craven County, NC

The radar

The Morehead City radar (KMHX), 61 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 6.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2016-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1477 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2016-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1477 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
970 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

128 
WUUS52 KMHX 191829
SVRMHX
NCC013-049-191900-
/O.NEW.KMHX.SV.W.0047.160719T1829Z-160719T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
229 PM EDT TUE JUL 19 2016

THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BEAUFORT COUNTY IN EASTERN NORTH CAROLINA...
  NORTHWESTERN CRAVEN COUNTY IN EASTERN NORTH CAROLINA...

* UNTIL 300 PM EDT

* AT 228 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  VANCEBORO...OR 11 MILES NORTH OF NEW BERN...MOVING NORTHWEST AT 10
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  VANCEBORO...RURAL PORTIONS OF WESTERN CRAVEN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE SEND YOUR REPORTS OF HAIL AND/OR WIND DAMAGE...INCLUDING
TREES OR LARGE LIMBS DOWNED...BY CALLING THE NATIONAL WEATHER
SERVICE OFFICE IN NEWPORT AT 1-800-889-6889.

&&

LAT...LON 3531 7694 3517 7708 3527 7730 3545 7715
TIME...MOT...LOC 1828Z 127DEG 11KT 3529 7709 

HAIL...1.00IN
WIND...60MPH
 
$$

DAG
1 follow-up statement
207 
WWUS52 KMHX 191842
SVSMHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
242 PM EDT TUE JUL 19 2016

NCC013-049-191900-
/O.CON.KMHX.SV.W.0047.000000T0000Z-160719T1900Z/
BEAUFORT NC-CRAVEN NC-
242 PM EDT TUE JUL 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHWESTERN BEAUFORT AND NORTH CENTRAL CRAVEN COUNTIES...

AT 241 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VANCEBORO...OR
11 MILES NORTH OF NEW BERN...MOVING EAST AT 5 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
VANCEBORO...AND RURAL CRAVEN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE SEND YOUR REPORTS OF HAIL AND/OR WIND DAMAGE...INCLUDING
TREES OR LARGE LIMBS DOWNED...BY CALLING THE NATIONAL WEATHER
SERVICE OFFICE IN NEWPORT AT 1-800-889-6889.

&&

LAT...LON 3524 7723 3541 7709 3540 7708 3531 7694
      3517 7708 3522 7719
TIME...MOT...LOC 1841Z 268DEG 5KT 3528 7704 

HAIL...1.00IN
WIND...60MPH
 
$$

DAG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 1:23 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 19, 1:23 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
123 PM EDT TUE JUL 19 2016

.SYNOPSIS...
High pressure will weaken over the area today as a cold front
approaches from the northwest. The front will move into the area
tonight and Wednesday then dissipate. High pressure will build in
late week into the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 115 PM Tue...Upper trof axis over the Eastern NC with
shortwave energy skirting across the area interacting with
lingering boundaries...producing showers and thunderstorms along
the southern county zones. Our area remains under a marginal risk
for severe wx, meanwhile our westernmost counties have been
upgraded to a slight risk by SPC. Expect scattered to numerous
showers and thunderstorms to develop this afternoon and
evening...aided by an approaching frontal boundary, NW flow aloft,
the seabreeze and shortwave energy. Forecast soundings show MU
CAPE values 3-4000 J/KG, LIs -9 to -11C, 0-6km 20-30 knots and
steep low level lapse rates. PWAT values climb to around 2", so
slower moving cells could produce localized flooding. The primary
threats will be damaging wind gusts, frequent lightning and
locally heavy rainfall. Could see some showers/storms this
morning, mainly across the northern tier of the forecast area,
aided by shortwave energy. Though it still looks like the best
chance of stronger to severe storms will be late afternoon into
the evening hours. The NSSL WRF shows a line of stronger
convection moving in from the north late this afternoon and
pushing south through the forecast area into this evening. Added
gusty wind wording to the grids. Low level thickness values
support highs in the upper 80s to low 90s today.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
As of 310 AM Tue...Severe threat could continue into the evening
hours. As mentioned above, the NSSL WRF shows line of convection
pushing southward through the cwa into this evening. Expect precip
to taper off, though the frontal boundary moving into the area
could provide enough of a focus to continue convection. Overnight
lows in the 70s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
As of 310 AM Tuesday, a cold front will slowly slip into the
region Wednesday before gradually dissipating. A large ridge of
high pressure will build east through late week into the weekend
with drier conditions and hot temperatures.

Wednesday/Wednesday night...With a weak frontal boundary diving
slowly across the CWA and embedded weak mid-level energy in place,
scattered showers and thunderstorms will develop across the region
during the day Wednesday before ending Wednesday night. Moderate
instability with LI values around -6 and CAPES around 2000 J/kg
will lead to a few potential strong storms late in the day
Wednesday, but any major severe weather appears unlikely. The
precipitation should move offshore late Wednesday evening.

Thursday through Saturday night...Strong ridge of high pressure
will build east for late week into the weekend with heat and
humidity returning and the potential for Heat Advisory conditions
for Saturday into Sunday. Large scale subsidence should keep
afternoon convection at a minimum and will forecast dry conditions
for Thursday through Saturday night. High temperatures will rise
from the upper 80s/lower 90s Thursday to the mid 90s by Saturday
as dewpoints push back into the middle 70s.

Sunday through Monday...The upper ridge will start to break down
a bit by Sunday and especially Monday. Slight chances of afternoon
thunderstorms return for Sunday with a better chance for Monday
afternoon and evening. Highs Sunday in the mid/upper 90s drop back
to the low/mid 90s for Monday.

&&

.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
Short term /Through Wednesday Afternoon/...
As of 130 PM Tue...VFR conditions expected in the short term, however
thunderstorms will be fairly widespread this afternoon and evening
causing some brief MVFR and IFR conditions. Winds will be light
out of the SW, aside from any convective wind gusts. Some patchy
fog will be possible inland a few hours before sunrise, but will
burn off quickly in the morning. Dry conditions expected Wednesday
under light and variable winds.

Long Term /Wednesday through Saturday/...
As of 330 AM Tuesday, scattered thunderstorms on Wednesday
afternoon and evening may lead to a few brief bouts of sub-VFR
conditions. High pressure will build east Thursday through
Saturday with dry and hot conditions and mostly VFR conditions
prevailing.

&&

.MARINE...
Short Term /through Tonight/...
As of 115 PM Tue...Current forecast in good shape. Latest buoy
obs show SW winds around 10 knots and seas 2-3 feet. Main
forecast challenge today is the potential for a wind shift across
the northern waters. Some of the latest guidance suggests that
winds will become more variable/northerly across the Albemarle
Sound and the waters north of Oregon Inlet this morning...likely
due to the ongoing convection. Will continue SW flow for now, but
there is the potential for winds to become more northerly later
this morning. SW winds will continue today, though likely diminish
to 10-15 knots later this morning with seas remaining 2-3 feet.
Scattered showers and thunderstorms are expected to develop this
afternoon and evening, and some storms could become strong to
severe with gusty winds. A cold front will approach from the north
late today and move into the coastal waters tonight...with SW flow
becoming N/W by Wednesday morning.

Long Term /Wednesday through Saturday/...
As of 335 AM Tuesday, relatively quiet marine weather will persist
through the extended period. Winds will become NW then gradually
NE Wednesday into Thursday as a weak frontal boundary drifts east
across the waters. As a strong ridge of high pressure builds in
from the west, and the Bermuda surface ridge becomes dominant, SW
winds of 5-15 knots can be expected from Friday into the weekend.
Per wave models, seas will generally be 2-4 feet with a few
5-footers possible over the outer waters at times through the
extended period.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...None.

&&

SYNOPSIS...CQD
NEAR TERM...CQD/BM
SHORT TERM...CQD
LONG TERM...CTC/SK
AVIATION...CTC/SGK
MARINE...CTC/CQD/BM
Hazardous weather outlook, Jul 19, 3:16 AM EDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
316 AM EDT TUE JUL 19 2016

NCZ029-044>047-079>081-090>095-098-103-104-200815-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
316 AM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP THIS AFTERNOON AND EVENING. SOME STORMS COULD BECOME
STRONG TO SEVERE. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS,
FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT AND HUMIDITY WILL RETURN THIS WEEKEND. HEAT INDEX VALUES
AROUND 105 DEGREES WILL BE POSSIBLE FOR SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 19, 12:33 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1233 PM EDT TUE JUL 19 2016

NCZ092-093-095-098-191715-
CARTERET-ONSLOW-JONES-CRAVEN-
1233 PM EDT TUE JUL 19 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ONSLOW...
SOUTHWESTERN CARTERET...SOUTH CENTRAL CRAVEN AND SOUTHEASTERN JONES
COUNTIES...

AT 1233 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CAPE
CARTERET... OR 13 MILES WEST OF NEWPORT...MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MOREHEAD CITY...NEWPORT...SWANSBORO...CAPE CARTERET...
PINE KNOLL SHORES...BOGUE INLET PIER...CEDAR POINT AND INDIAN BEACH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3464 7717 3482 7716 3487 7676 3467 7677
TIME...MOT...LOC 1633Z 270DEG 11KT 3473 7708

26
Special weather statement, Jul 19, 1:03 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
103 PM EDT TUE JUL 19 2016

NCZ093-095-191745-
CARTERET-CRAVEN-
103 PM EDT TUE JUL 19 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CARTERET AND
SOUTHEASTERN CRAVEN COUNTIES...

AT 100 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF CHERRY BRANCH FERRY
TERMINAL TO 12 MILES SOUTH OF CEDAR ISLAND FERRY TERMINAL. MOVEMENT
WAS SOUTHEAST AT 5 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DAVIS...SEALEVEL...ATLANTIC...NORTH RIVER AND HARLOWE.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3481 7677 3495 7676 3490 7623 3476 7639
      3476 7641
TIME...MOT...LOC 1700Z 315DEG 6KT 3488 7667 3484 7625

26
Local storm report, Jul 19, 1:54 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
154 PM EDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 PM     HAIL             2 NNW PELETIER          34.76N  77.10W
07/19/2016  E0.75 INCH       CARTERET           NC   SPOTTER

            DIME SIZE HAIL REPORTED ON HADNOT FARM RD.

&&

EVENT NUMBER MHX1600290

KEARNS
Local storm report, Jul 19, 1:55 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
155 PM EDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             STELLA                  34.77N  77.14W
07/19/2016  E0.75 INCH       CARTERET           NC   AMATEUR RADIO

            DIME SIZE REPORTED OFF OF HIGHWAY 58 NEAR STELLA

&&

EVENT NUMBER MHX1600291

KEARNS
Special weather statement, Jul 19, 1:55 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
155 PM EDT TUE JUL 19 2016

NCZ093-094-191845-
PAMLICO-CRAVEN-
155 PM EDT TUE JUL 19 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PAMLICO AND CENTRAL
CRAVEN COUNTIES...

AT 155 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FAIRFIELD
HARBOUR...OR 9 MILES EAST OF JAMES CITY...MOVING EAST AT 5 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEW BERN...FAIRFIELD HARBOUR...BAYBORO...ALLIANCE...ARAPAHOE AND
STONEWALL.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3504 7700 3512 7701 3518 7687 3520 7668
      3501 7666 3500 7684
TIME...MOT...LOC 1755Z 277DEG 6KT 3510 7685

26
Special weather statement, Jul 19, 2:05 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
205 PM EDT TUE JUL 19 2016

NCZ095-191845-
CARTERET-
205 PM EDT TUE JUL 19 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CARTERET COUNTY...

AT 204 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER MOREHEAD
CITY... MOVING EAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOREHEAD CITY...PINE KNOLL SHORES...MICHAEL J SMITH AIRPORT...
FORT MACON STATE PARK...OCEANA PIER...BEAUFORT...
RACHEL CARSON ESTUARINE RESERVE AND INDIAN BEACH.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3458 7665 3462 7670 3462 7678 3466 7691
      3482 7684 3482 7652 3455 7657
TIME...MOT...LOC 1804Z 278DEG 7KT 3472 7678

26

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:14 AM EDTSpecial Weather StatementMHXDare46 min
Jul 19, 7:29 AM EDTSpecial Weather StatementMHXWashington46 min
Jul 19, 7:52 AM EDTSpecial Weather StatementMHXDare, Hyde38 min
Jul 19, 8:29 AM EDTSpecial Weather StatementMHXDare, Hyde61 min
Jul 19, 9:26 AM EDTSpecial Weather StatementMHXDare49 min
Jul 19, 9:33 AM EDTSpecial Weather StatementMHXHyde42 min
Jul 19, 10:54 AM EDTSpecial Weather StatementMHXOnslow51 min
Jul 19, 11:47 AM EDTSpecial Weather StatementMHXOnslow43 min
Jul 19, 11:53 AM EDTSevere Thunderstorm WarningMHXCarteret, Jones, Onslow37 min
Jul 19, 12:11 PM EDTSpecial Weather StatementMHXCarteret49 min
Jul 19, 12:28 PM EDTSpecial Marine WarningMHX47 min
Jul 19, 12:33 PM EDTSpecial Weather StatementMHXCarteret42 min
Jul 19, 12:40 PM EDTSevere Thunderstorm WarningMHXCarteret, Craven35 min
Jul 19, 1:03 PM EDTSpecial Weather StatementMHXCarteret42 min
Jul 19, 1:25 PM EDTSevere Thunderstorm WarningMHXCarteret, Craven21 min
Jul 19, 1:55 PM EDTSpecial Weather StatementMHXPamlico50 min
Jul 19, 2:05 PM EDTSpecial Weather StatementMHXCarteret40 min
Jul 19, 2:45 PM EDTSpecial Weather StatementMHXPamlico30 min
Jul 19, 2:50 PM EDTSpecial Weather StatementMHXBeaufort40 min
Jul 19, 3:17 PM EDTSpecial Weather StatementMHXCraven28 min
Jul 19, 3:26 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Greene, Lenoir, Pitt49 min
Jul 19, 4:33 PM EDTSpecial Weather StatementMHXJones42 min
Jul 19, 4:41 PM EDTSpecial Marine WarningMHX64 min
Jul 19, 5:02 PM EDTSevere Thunderstorm WarningMHXCarteret, Craven, Jones, Onslow43 min
Jul 19, 6:27 PM EDTAreal Flood AdvisoryMHXCraven, Greene, Lenoir, Pitt2 hr
Jul 19, 6:31 PM EDTSpecial Weather StatementMHXMartin44 min
Jul 19, 7:15 PM EDTSpecial Weather StatementMHXPitt45 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.